# SDR DL733030266

- Difficulty date: March 22, 2003
- Submitted: April 2, 2003
- Operation: Air carrier
- Aircraft: N951WP
- Make and model: Boeing 737-3B7
- Aircraft serial: 22951
- Aircraft time: 49,288 hours, 33,314 cycles
- Engine time: 49,331 hours, 33,339 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Proximity Sensor
- Condition: Malfunctioned
- Location: Nr 2 Engine T/R
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

NR 2 T/R LIGHT ILLUMINATED CLIMBING THROUGH 12,000 FT.  RETURN TO SLC QRH PROCEDURES COMPLIED WITH.  REVERSER LIGHT ON OVERHEAD PANEL.  ATB.   CLEANED SIX PROXIMITY SENSORS FOR THE LEFT AND RIGHT T/R HALVES.  CLEANED CANNON PLUGS FOR RIGHT AND LEFT SYNC LOCKS.  REPLACE ENG ASSESSORY UNIT PER MM 78-34-06-4.  NR 2 T/R SYSTEM CHECKS GOOD.  NO REVERSER FAULT LIGHT NOTED.
